# SDR SWIA202055364

- Difficulty date: November 22, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN SIDE SEAT RAIL FS 785-FS 863 CORRODED (TRANSFERED FROM CAMP 21870733).  C-CHECK RO 1/6/2021.  REMOVED AND REPLACED SEAT RAIL AT FS 785-FS 863, IAW CRJ 700 AMM 53-00-49-000/400-801 (A03).  SEE CONTINUE CARD FOR MAINTNEANCE PERFORMED.
